Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A modified hidden Markov model
Author: Van Der Hoek, J.
Elliott, R.
Citation: Automatica, 2013; 49(12):3509-3519
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2013
ISSN: 0005-1098
Statement of
John van der Hoek, Robert J. Elliott
Abstract: This paper considers two discrete time, finite state processes X and Y. In the usual hidden Markov model X modulates the values of Y. However, the values of Y are then i.i.d. given X. In this paper a new model is considered where the Markov chain X modulates the transition probabilities of the second, observed chain Y. This more realistically can represent problems arising in DNA sequencing. Algorithms for all related filters, smoothers and parameter estimations are derived. Versions of the Viterbi algorithms are obtained. © 2013 Elsevier Ltd. All rights reserved.
Keywords: Hidden Markov model
Genome sequencing
EM algorithm
Parameter estimation
Viterbi estimates
Rights: © 2013 Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.automatica.2013.09.012
Published version:
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.